Kearton, C. (2004) 'S-equivalence of knots.', Journal of knot theory and its ramifications., 13 (06). pp. 709-717.
S-equivalence of classical knots is investigated, as well as its relationship with mutation and the unknotting number. Furthermore, we identify the kernel of Bredon's double suspension map, and give a geometric relation between slice and algebraically slice knots. Finally, we show that every knot is S-equivalent to a prime knot.
|Keywords:||S-equivalence, Mutation, Unknotting number, Doubled-delta move, Algebraically slice, Prime knot.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||https://doi.org/10.1142/S0218216504003408|
|Record Created:||15 Feb 2008|
|Last Modified:||04 Oct 2017 14:55|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|